# SDR FXGA201507141528

- Difficulty date: July 14, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N251CE
- Make and model: Doug C-118A
- Aircraft serial: 44612
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO REPAIR CRACKED WEB AT FS 600 BULKHEAD.  PERFORM REPAIR IAW A & B OVERHAUL MANUAL FIGURE 12-6.
